# SDR UIEA2019022203314

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,981 hours, 11,979 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Stained
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OUTBOARD SIDE ON FAN CASE HAS EVIDENCE OF LEAK (HYD/OIL)( CLEANED AND PERFORMED LEAK CHECK ON #1 ENGINE O/B HYDRAULIC HOSES IAW B767 71-00-00 NO LEAKS FOUND. )
